MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø60 NO-HOLE; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø60 NO-HOLE; HIP UNCEMENTED SHELL
Model Number 01.32.160SH
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At 3 weeks after the primary surgery, the patient came in reporting pain and stiffness.It was determined from x-rays that the cup had fractured through the anterior/medial wall of the pelvis and the cause is unknown.The surgeon revised the cup, liner and head successfully.The patient's bone was soft.
 
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 15 october 2021: lot 182581: (b)(4) items manufactured and released on 5-09-2018.Expiration date: 2023-08-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.

Brand Name
MPACT ACETABULAR SHELL Ø60 NO-HOLE
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12777448
Report Number3005180920-2021-00875
Device Sequence Number3644125
Product Code LPH
UDI-Device Identifier07630030810961
UDI-Public07630030810961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2023
Device Model Number01.32.160SH
Device Catalogue Number01.32.160SH
Device Lot Number182581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale